[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 3, Issue 1 (9-2017) ::
2017, 3(1): 11-24 Back to browse issues page
Generalized half-normal distribution: Model and properties
Eisa Mahmoudi1, Atefe Pourchitsaz2
1- Yazd University , emahmoudi@yazd.ac.ir
2- Yazd University
Abstract:   (2379 Views)

In this article new generalization of half-normal distribution as the half generalized normal distribution is introduced.‎ This distribution, contains the half-normal distribution as special case.

‎We provide mathematical properties of this distribution. We also derive the pdf, cdf, -th moment, the asymmetry and kurtosis coefficients and the moment generating function. We discuss some inferential aspects related to the maximum likelihood estimation. Finally we illustrate the flexibility of this type of distribution with applications to real data sets.

Keywords: Half-normal distribution, Hazard ratio function, Maximum likelihood estimator, Moment estimator.
Full-Text [PDF 864 kb]   (2531 Downloads)    
Type of Study: Original Manuscript | Subject: stat
Received: 2016/06/14 | Revised: 2017/12/25 | Accepted: 2016/11/14 | Published: 2017/07/1 | ePublished: 2017/07/1
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mahmoudi E, Pourchitsaz A. Generalized half-normal distribution: Model and properties. Journal title 2017; 3 (1) :11-24
URL: http://mmr.khu.ac.ir/article-1-2543-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 3, Issue 1 (9-2017) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.08 seconds with 33 queries by YEKTAWEB 4568